MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92126
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a constant skin infections around the abutment.Subsequently, the patient was treated with oral and topical antibiotics (specific date and duration not reported), however, the issue did not resolve.The patient was placed under general anesthesia (specific date not reported) in order to remove the abutment.Revision surgery to convert the patient to a transcutaneous osia implant system is planned but had not taken place at the time of this report.The implanted device remains.

Brand Name
BIA300 IMPLANT 3MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
nurshahqifah latif
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key22836513
Report Number6000034-2025-02921
Device Sequence Number18528956
Product Code LXB
UDI-Device Identifier09321502019514
UDI-Public(01)09321502019514(10)88677(17)160430
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2016
Device Model Number92126
Device Catalogue Number92126
Device Lot Number88677
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale